# SDR SWIA200617266

- Difficulty date: October 10, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 7,464 hours, 6,582 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEVELING AT 34,000 FLAPS DEPLOYED TO 5 DEG UNCOMMANDED FOR 5-6 SECONDS AND THEN RETRACTED TO 0, RETURNED TO DEN.  REPLACED FECU IAW MM 27-41-05 AND REPLACED THE FLAPS HANDLE.  FECU S/N 784.  FLAP HANDLE P/N 7-45500-1, S/N 0524.  OPERATIONAL CHECKS GOOD.
